HOME    About Institutional Repository    mypage        Japanese    library    university    Feedback

茨城大学機関リポジトリ >
College of Science >
Mathematical journal of Ibaraki University (ISSN 1883-4353) >

Title :Note on the number of semistar operations, X
Authors :MATSUDA, Ryuki
Issue Date :2006
Type Local :雑誌掲載論文
Publisher :Faculty of Science, Ibaraki University
URI :http://hdl.handle.net/10109/3110
Citation :Mathematical Journal of Ibaraki University Vol.38 p.1 -19
Appears in Collections:Mathematical journal of Ibaraki University (ISSN 1883-4353)

Files in This Item:

File Description SizeFormat
20110400.pdf1547KbAdobe PDFView/Open